MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. DIANA CASSETTE; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. DIANA CASSETTE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number CH4000
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received and pending investigation.
 
Event or Problem Description
The customer reported that diana cassette experienced a leak of fluorouracil.There was no information about patient involvement, adverse even or medical intervention.The event occurred on an unknown date.
 
Additional Manufacturer Narrative
H10: a used sample was returned for investigation.There was no visual damage or anomalies observed with the returned device.The device was pressure leak tested and was found to met pressure leak expectation.The lot reviews were performed with no issues noted.

Brand Name
DIANA CASSETTE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key8697829
Report Number9617594-2019-00177
Device Sequence Number16785905
Product Code FPA
UDI-Device Identifier00840619053222
UDI-Public(01)00840619053222(17)211001(10)3805003
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K081361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2021
Device Catalogue NumberCH4000
Device Lot Number3805003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2019
Initial Date Received by Manufacturer 05/20/2019
Supplement Date Received by Manufacturer07/19/2019
Initial Report FDA Received Date06/13/2019
Supplement Report FDA Received Date08/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FLUOROURACIL.